Hi...I posted a question about the side effects of cardura a few weeks ago, and had no response whatsoever. I've noticed the same with your posting, so I am guessing it's not a highly prescribed medication. I am on cardura 4mg daily, and am not feeling at all well, very detached from everything with an irregular heartbeat, but I have just found out that I am diabetic, so it's hard to know whether how I am feeling is down to the cardura or the diabetes. My sugar levels are coming down well now but I still feel rough, so if this goes on much longer then I will want to try a change in the cardura, which is a shame as it does help my blood pressure. There is no way that I will stop the cardura cold turkey though, as I came off propranolol some time ago and had an awful pounding heartbeat with the slightest movement. It was scary. I would come off any tablet slowly now. Good luck with your withdrawal and I hope you feel better.